PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

On Poincaré duality for pairs (G,W)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let G be a group and W a G-set. In this work we prove a result that describes geometrically, for a Poincaré duality pair (G, W ), the set of representatives for the G-orbits in W and the family of isotropy subgroups. We also prove, through a cohomological invariant, a necessary condition for a pair (G, W ) to be a Poincaré duality pair when W is infinite.
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2014-05-02
zaakceptowano
2015-02-03
online
2015-05-28
Twórcy
  • Departament of Mathematics - IBILCE - UNESP - São Paulo State
    University - Rua Cristovão Colombo, 2265, CEP 15054 - 000 - São José do Rio Preto - SP, Brazil
  • Departament of Mathematics - IBILCE - UNESP - São Paulo State
    University - Rua Cristovão Colombo, 2265, CEP 15054 - 000 - São José do Rio Preto - SP, Brazil
  • FAMAT - UFU - Av. João Naves de Avila, 2121, Uberlândia - MG - CEP: 38.408-100, Brazil
Bibliografia
  • [1] Andrade, M.G.C., Fanti, E.L.C., A relative cohomological invariant for pairs of groups, Manuscripta Math., 1994, 83, 1-18.[Crossref]
  • [2] Andrade, M.G.C., Fanti, E.L.C., Daccach, J. A., On certain relative invariants, Int. J. Pure Appl. Math., 2005, 21(3), 335-352.
  • [3] Andrade, M.G.C., Fanti, E.L.C., Fêmina, L.L., Some remarks about Poincaré duality pairs, JP J. Geom. Topol., 2012, 12(2),159-172.
  • [4] Bieri, R., Eckmann, B., Relative homology and Poincaré duality for group pairs, J. Pure Appl. Algebra, 1978, 13, 277-319.[Crossref]
  • [5] Brown, K.S., Cohomology of groups, Grad. Texts in Mat. 87, Springer, Berlin-New York-Heidelberg, 1982.
  • [6] Dicks, W., Dunwoody, M. J., Groups acting on graphs, Cambridge University Press, Cambridge, 1989.
  • [7] Kropholler, P. H., Roller, M. A., Splittings of Poincaré duality groups II, J. Lond. Math. Soc., 1988, 38, 410-420.
  • [8] Weiss, E., Cohomology of Groups, Academic Press Inc., New York, 1969.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0035
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.